Goto Chapter: Top 1 2 3 4 5 6 7 8 9 A B Bib Ind
 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 


[Art59] Artzy, R., On automorphic-inverse properties in loops, Proc. Amer. Math. Soc., 10 (1959), 588–591.

[Art15] Artic, K., On conjugacy closed loops and conjugacy closed loop folders, Ph.D. thesis, RWTH Aachen University (2015).

[BP56] Bruck, R. H. and Paige, L. J., Loops whose inner mappings are automorphisms, Ann. of Math. (2), 63 (1956), 308–323.

[Bru58] Bruck, R. H., A survey of binary systems, Springer Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Berlin (1958), viii+185 pages.

[CD05] Csörgő, P. and Drápal, A., Left conjugacy closed loops of nilpotency class two, Results Math., 47 (3-4) (2005), 242–265.

[CR99] Colbourn, C. J. and Rosa, A., Triple systems, The Clarendon Press Oxford University Press, Oxford Mathematical Monographs, New York (1999), xvi+560 pages.

[DBGV12] De Barros, D. A. S., Grishkov, A. and Vojtěchovský, P., Commutative automorphic loops of order \(p^3\), J. Algebra Appl., 11 (5) (2012), 1250100, 15.

[Drá03] Drápal, A., Cyclic and dihedral constructions of even order, Comment. Math. Univ. Carolin., 44 (4) (2003), 593–614.

[DV06] Drápal, A. and Vojtěchovský, P., Moufang loops that share associator and three quarters of their multiplication tables, Rocky Mountain J. Math., 36 (2) (2006), 425–455.

[DV09] Daly, D. and Vojtěchovský, P., Enumeration of nilpotent loops via cohomology, J. Algebra, 322 (11) (2009), 4080–4098.

[Fen69] Fenyves, F., Extra loops. II. On loops with identities of Bol-Moufang type, Publ. Math. Debrecen, 16 (1969), 187–192.

[GKN14] Grishkov, A., Kinyon, M. and Nagy, G. P., Solvability of commutative automorphic loops, Proc. Amer. Math. Soc., 142 (9) (2014), 3029–3037.

[GMR99] Goodaire, E. G., May, S. and Raman, M., The Moufang loops of order less than 64, Nova Science Publishers Inc., Commack, NY (1999), xviii+287 pages.

[Gre14] Greer, M., A class of loops categorically isomorphic to Bruck loops of odd order, Comm. Algebra, 42 (8) (2014), 3682-3697.

[JKNV11] Johnson, K. W., Kinyon, M. K., Nagy, G. P. and Vojtěchovský, P., Searching for small simple automorphic loops, LMS J. Comput. Math., 14 (2011), 200–213.

[JKV12] Jedlička, P., Kinyon, M. and Vojtěchovský, P., Nilpotency in automorphic loops of prime power order, J. Algebra, 350 (2012), 64–76.

[JM96] Jacobson, M. T. and Matthews, P., Generating uniformly distributed random Latin squares, J. Combin. Des., 4 (6) (1996), 405–437.

[KKP02] Kinyon, M. K., Kunen, K. and Phillips, J. D., Every diassociative \(A\)-loop is Moufang, Proc. Amer. Math. Soc., 130 (3) (2002), 619–624.

[KKPV16] Kinyon, M. K., Kunen, K., Phillips, J. D. and Vojtěchovský, P., The structure of automorphic loops, Trans. Amer. Math. Soc., 368 (12) (2016), 8901–8927.

[KNV15] Kinyon, M. K., Nagy, G. P. and Vojtěchovský, P., Bol loops and Bruck loops of order \(pq\), (2015)

[Kun00] Kunen, K., The structure of conjugacy closed loops, Trans. Amer. Math. Soc., 352 (6) (2000), 2889–2911.

[Lie87] Liebeck, M. W., The classification of finite simple Moufang loops, Math. Proc. Cambridge Philos. Soc., 102 (1) (1987), 33–47.

[Moo] Moorhouse, G. E., Bol loops of small order

[NV03] Nagy, G. P. and Vojtěchovský, P., Octonions, simple Moufang loops and triality, Quasigroups Related Systems, 10 (2003), 65–94.

[NV07] Nagy, G. P. and Vojtěchovský, P., The Moufang loops of order 64 and 81, J. Symbolic Comput., 42 (9) (2007), 871–883.

[Pfl90] Pflugfelder, H. O., Quasigroups and loops: introduction, Heldermann Verlag, Sigma Series in Pure Mathematics, 7, Berlin (1990), viii+147 pages.

[PV05] Phillips, J. D. and Vojtěchovský, P., The varieties of loops of Bol-Moufang type, Algebra Universalis, 54 (3) (2005), 259–271.

[SV17] Stuhl, I. and Vojtěchovský, P., Involutory latin quandles, Bruck loops and commutative automorphic loops of odd prime power order, (2017)

[SZ12] Slattery, M. and Zenisek, A., Moufang loops of order 243, Commentationes Mathematicae Universitatis Carolinae, 53 (3) (2012), 423–428.

[Voj06] Vojtěchovský, P., Toward the classification of Moufang loops of order 64, European J. Combin., 27 (3) (2006), 444–460.

[Voj15] Vojtěchovský, P., Three lectures on automorphic loops, Quasigroups Related Systems, 23 (1) (2015), 129–163.

[WJ75] Wilson Jr., R. L., Quasidirect products of quasigroups, Comm. Algebra, 3 (9) (1975), 835–850.

 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 
Goto Chapter: Top 1 2 3 4 5 6 7 8 9 A B Bib Ind

generated by GAPDoc2HTML